# SDR CA131209005

- Difficulty date: December 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 766283C
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN STATED ALL PHASES OF THE FLIGHT WERE NORMAL, BOTH GENERATOR 1 & 2 ON LINE,  BUT PASSING 11000 FT ON DESCENT, THE NR 1 IDG WENT OFFLINE AND THE ADG AUTO DEPLOYED.   FOLLOWED QRH AND STARTED THE APU AND POWER RETURNED.  THE NR 2 GENERATOR APPARENTLY DID NOT PICK UP THE LOAD.  IT IS NOT CLEAR IF THE NR 2 GENERATOR REMAINED ON LINE OR SHED.  THE FOLLOWING PARTS HAVE BEEN REPLACED: 3 GCUS, AND CIRCUIT CARD.
